# SDR DALA2021011500240

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 AND BELOW STRINGER 30LT ON HOLE 6 IN FWD CARGO.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589023-14AD REV 0 AND 1 AND ER/A NO.589023-14AD REV ORIGINAL.
